# SDR SWAA980092

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND WING FIXED L/E SKIN CRACKED .75 PROTRUDING THROUGH FASTENER ON T/E OF SKIN JUST I/B OF ENG PYLON ON TOP OF WING.  REPAIRED PER SWA RA 1-257-0524.
